# SDR FDEA2020050860906

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 103,000 hours, 31,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Defective
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AS BEGAIN DESCENT ONTO MEM RECEIVED LEVEL ONE  AIR SYST 3 OFF ALERT AT APPROX IMATELY FL370  ASSOCIATED RED MANF LT NEXT TO #3 BLEED ALSO  ILLUMINATED CORRESPONDING PNEUMATIC LINE FROM #3  BLEED TO #3 PACK REMAINED ILLUMINATED FOR  APPOXIMATELY 5=10 MINUTES.   REMOVED AND REPLACED AFT RUBBER BOOT AND CLAMPS BETWEEN HEAT EXCHANGER   AND ACM. REF M/M 21-53-02-2.LEAK CHECKS GOOD.
